Claude Cibils - Publications 


 

Liste Google

PRE-PUBLICATIONS

Hochschild cohomology of multi-extension zero algebras (with  Marcelo Lanzilotta, Eduardo N. Marcos, and Andrea Solotar)

Han's conjecture and Hochschild homology for null-square projective algebras (with María Julia Redondo and Andrea Solotar)

Gradings, smash products and Galois coverings of a small category (with John MacQuarrie).

PUBLICATIONS dans revues à Comité de lecture

  1.  Invariants of a free linear category and representation type (with Eduardo Marcos)
    J. Pure Appl. Algebra 220 3119–3132 (2016)
  2. The fundamental group of a Hopf linear category (with Andrea Solotar)
    J. Algebra 462 137–162 (2016)
  3. A finite dimensional algebra of the diagram of a knot
    Proc. Amer. Math. Soc. 142  3741–3746 (2014)
  4. On universal gradings, versal gradings and Schurian generated categories  (with Maria Julia Redondo and Andrea Solotar)
    J. Noncommut. Geom.  8  1101–1122 (2014)
  5. Full and convex linear subcategories are incompressible (with Maria Julia Redondo and Andrea Solotar)
    Proc. Amer. Math. Soc. 141
    1939 - 1946 (2013)
  6. Fundamental group of Schurian categories and the Hurewicz isomorphism (with Maria Julia Redondo and Andrea Solotar)
    Documenta Math. 16 581–595 (2011)
  7. Galois and universal coverings of linear categories and fibre products (with Maria Julia Redondo and Andrea Solotar)
    J. of Algebra and its Applications 11 (2012)
  8. The intrinsic fundamental group of a linear category (with Maria Julia Redondo and Andrea Solotar)
    Algebr. Represent. Theory  15  735-753 (2012)
  9. Connected gradings and fundamental group (with Maria Julia Redondo and Andrea Solotar)
    Algebra Number Theory  4  625--648 (2010)
  10. Hopf quivers and Nichols algebras in positive characteristic   (with  Aaron Lauve and Sarah Witherspoon)
    Proc. Amer. Math. Soc. 137  4029--4041 (2009)
  11. Calabi-Yau objects in triangulated categories (with Pu Zhang).
    Trans. Amer. Math. Soc.  361 6501--6519 (2009)
  12. N-complexes as functors, amplitude cohomology and fusion rules (with A. Solotar and R. Wisbauer).
    Commun. Math. Phys. 272 837–849 (2007)
  13. Galois coverings, Morita equivalence and smash extensions of categories over a field (with A. Solotar).
    Documenta Math. 11  143--159 (2006)
  14. Non commutative duplicate of a set.
    J. of Algebra and its Applications 5 361--377 (2006)
  15. Skew categories, Galois coverings and smash product of a k-category (with E.N. Marcos).
    Proc. Amer. Math. Soc. 134
    39--50 (2006)
  16. Cartan--Leray spectral sequence for Galois coverings of linear categories (with  M.J. Redondo).
    J. of Algebra 284
      310--325 (2005)
  17. The first cohomology group of the trivial extension of a monomial algebra (with  M.J. Redondo and M. Saorin ).
    J. of Algebra and its Applications 3, 143--159 (2004).
  18. Cohomology of split algebras and of trivial extensions (with  E. Marcos, M.-J. Redondo and A. Solotar). 
    Glasg. Math. J. 45 21-40 (2003).
  19. Hopf quivers (with  M. Rosso).
    J. of Algebra 254
    241-251 (2002).
  20. The first cohomology group of an algebra with coefficients (with M. Saorin).
    J. of Algebra 237
    121-141 (2001).
  21. On H^1 of finite dimensional algebras.
    Boletin Academia Nacional de Ciencias
    , Cordoba, Argentina. 65, 2000, 73-80.
  22. Hopf bimodules are modules (avec Marc Rosso).
    J. of Pure and Appl. Algebra 128
    225--231 (1998).
  23. The projective class ring of basic and split Hopf algebras.
    K-Theory  17
      383--391 (1999).
  24. Half-quantum groups at roots of unity, path algebras and representation type.
    Internat. Math. Res. Notices
    1997:12 541--553 (1997).
  25. Tensor product of Hopf bimodules over a group algebra.
    Proc. Amer. Math. Soc.  125
    1315--1321 (1997).
  26. Hochschild cohomology algebra of abelian groups (with Andrea Solotar).
    Arch. math. 68 17--21 (1997).
  27. Algèbres des chemins quantiques (avec Marc Rosso). 
    Advances in Math. 125
    171--199 (1997). 
  28. A quiver quantum group.
    Comm. in Math. Physics 157 459--477 (1993).
  29. Rigid monomial algebras.
    Math. Ann. 289
    95--109 (1991). 
  30. Rigidity of truncated quiver algebras.
    Advances in Math. 79
    18--42 (1990).
  31. Cyclic and Hochschild homology of 2-nilpotent algebras.
    K-Theory 4
    131--141 (1990).
  32. The zyzygy quiver and the finitistic dimension.
    Comm. in Algebra 21
    4167--4171 (1993).
  33. Cohomology of incidence algebras and simplicial complexes.
    J. of Pure and Appl. Algebra 56 221--232 (1989).
  34. On the Hochschild cohomology of finite dimensional algebras.
    Comm. in Algebra 16
    645--649 (1988).
  35. 2-nilpotent and rigid finite dimensional algebras.
    J. London Math. Soc. 36
    211--218 (1987).
  36. Complexes simpliciaux et carquois.
    C.R. Acad. Sci. Paris 307
    929--934 (1988).
  37. Une famille d'algèbres rigides.
    C.R. Acad. Sci. Paris 309 1--4 (1989). 
  38. Représentations modulaires symétriques.
    J. of Algebra 102 537--555 (1986). 
  39. Etendre les représentations autoduales.
    Manuscripta Math. 57 477--496 (1987).
  40. Groupe de Witt d'une algèbre avec involution.
    Enseign. Math. (2) 29
    27--43 (1983).
  41.  

JOURNALS

Advances in Mathematics 1997, 1990
Algebra & Number Theory 2010
Algebras and Representation Theory 2011
Archiv der Mathematik 1997
Boletin de la Academia Nacional de Ciencias (Cordoba)  2000
C.R. Académie des Sciences, Paris 1989, 1988
Communications in Algebra 1993, 1988
Communications in Mathematical Physics 2007, 1993
Documenta Mathematica 2011, 2006
L'Enseignement Mathématique 1983
Glasgow Mathematical Journal 2003
International Mathematics Research Notices 1997
Journal of the London Mathematical Society 1987
Journal of Algebra 2016, 2005, 2002, 2001, 1986
Journal of Algebra and its Applications 2012, 2006, 2004
Journal of Noncommutative Geometry 2014
Journal of Pure and Applied Algebra 2016, 1989, 1988
K-Theory 1999, 1990
Manuscripta Mathematica 1987
Mathematische Annalen 1991
Proceedings of the American Mathematical Society 2014, 2013, 2009, 2006,1997
Transactions of the American Mathematical Society 2009

PUBLICATIONS dans actes et proceedings avec Comité de lecture.

  1. Tensor Hochschild homology and cohomology.
    Lecture Notes in Pure and Appl. Math., 210
    , Dekker, New York, 2000.
  2. Hochschild cohomology algebra of radical square zero algebras.
    Algebras and modules II : Eighth International Conference on Representations of Algebras, August 4-10, 1996, Geiranger, Norway. Idun Reiten, Sverre O. Smalo, Oyvind Solberg, editors.
    CMS Conference proceedings, vol. 24
    ,  93--101 (1998).
  3. Hochschild homology of an algebra whose quiver has no oriented cycles.
    Representation theory, I (Ottawa, Ont., 1984), 55--59,
    Lecture Notes in Math., 1177
    , Springer, Berlin-New York, (1986).
  4. Extending selfdual modules.
    The Arcata Conference on Representations of Finite Groups (Arcata, Calif., 1986), 409--411,
    Proc. Sympos. Pure Math., 47, Part 1, Amer. Math. Soc., Providence, RI, (1987).

AUTRES PUBLICATIONS

  1. Groupes de Witt, cohomologie de Hochschild et rigidité d'algèbres.
    Habilitation à diriger des recherches, rapport de travaux.
    Publication de l'Institut Fourier, Université Joseph Fourier, Grenoble (1989).
  2. Représentations modulaires autoduales.
    Thèse, Université de Genève (1984). 
  3. Singularidades racionales y sucesiones casi escindididas.
    Publ. Mat. Uruguay 2
    75--90 (1989).
  4. Métodos diagramaticos en representacion de algebras (avec F. Larrion et L. Salmeron).
    Monografias del Instituto de Matematicas 11
    . Universidad Nacional Autonoma de Mexico (1982).
  5. Méthodes diagrammatiques en représentation d'algèbres (avec F. Larrion et L. Salmeron).
    Publications internes de la Section de mathématiques, Université de Genève (1983).
  6. Présentations de groupes de Witt. Travail de Diplôme,
    Université de Genève (1978).